Product-free Lambek calculus is NP-complete

Savateev, Yury (2012). Product-free Lambek calculus is NP-complete. Annals of pure and applied logic, 163(7), pp. 775-788. Amsterdam: Elsevier 10.1016/j.apal.2011.09.017

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Savateev, Yury
ISSN: 0168-0072
Publisher: Elsevier
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:42
Last Modified: 08 Sep 2015 16:27
Publisher DOI: 10.1016/j.apal.2011.09.017
Web of Science ID: 000301964400004
URI: http://boris.unibe.ch/id/eprint/17288 (FactScience: 225046)

Actions (login required)

Edit item Edit item
Provide Feedback